Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 3, Pages 599-606
http://dx.doi.org/10.1155/S0161171290000837

Generation of waves at an inertial surface due to explosions

Department of Applied Mathematics, University of Calcutta, 92, A.P.C. Road, Calcutta 700009, India

Received 25 March 1988

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. N. Mandal and N. K. Ghosh, “Generation of waves at an inertial surface due to explosions,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 3, pp. 599-606, 1990. https://doi.org/10.1155/S0161171290000837.